# SDR AALA201906039030

- Difficulty date: March 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: APPROX. 0.080" CRACK I/B LOWER (#3) HOLE IN #1 DOOR STOP FITTING AT FR 16L. REMOVED STOP FITTING AND INTERCOSTAL FOR ACCESS. REMOVED CRACK BY REAMING HOLE. INSTALLED BUSH REPAIR. REINSTALLED STOP FITTING AND INTERCOSTAL IAW COOPESA EO # COO-EO-2019-7849 REV 00, JAN-21-2019.
